On Sharp Bounds on the Rate of Convergence for Finite Continuous-Time Markovian Queueing Models
Finite inhomogeneous continuous-time Markov chains are studied. For a wide class of such processes an approach is proposed for obtaining sharp bounds on the rate of convergence to the limiting characteristics. Queueing examples are considered.
The work was supported by the Ministry of Education of the Russian Federation (the Agreement number 02.a03.21.0008 of 24 June 2016), by the Russian Foundation for Basic Research, projects no. 15-01-01698, 15-07-05316.
- 12.Zeifman, A.I.: Some properties of a system with losses in the case of variable rates. Autom. Remote Control 50(1), 82–87 (1989)Google Scholar
- 21.Zeifman, A.I., Shilova, G.N., Korolev, V.Y., Shorgin, S.Y.: On sharp bounds of the rate of convergence for some queueing models. In: Proceedings 29th European Conference on Modeling and Simulation, ECMS 2015, Varna, Bulgaria, pp. 622–625 (2015)Google Scholar